Quadratic programming and the single-controller stochastic game

Filar J.A. (1986) Quadratic programming and the single-controller stochastic game. Journal of Mathematical Analysis and Applications, 113 1: 136-147. doi:10.1016/0022-247X(86)90338-0


Author Filar J.A.
Title Quadratic programming and the single-controller stochastic game
Journal name Journal of Mathematical Analysis and Applications
ISSN 1096-0813
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1016/0022-247X(86)90338-0
Open Access Status Not yet assessed
Volume 113
Issue 1
Start page 136
End page 147
Total pages 12
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 25 Jan 2017, 14:12:01 EST by Kay Mackie